# SDR KNNA200600003

- Difficulty date: November 16, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21518
- Aircraft time: 50,981 hours, 40,276 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FLOORBEAM STA 328 BL-0 TO RBL 62.50.
